# SDR DALA2014071404101

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 35,451 hours, 23,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DID NOT ARM PROPERLY.   FOUND GIRT BAR CABLE MISROUTED.  REPOSITIONED CABLE.  OK FOR CONTINUED SERVICE.
